# SDR R61A201705130353

- Difficulty date: May 13, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 24,161 hours, 18,929 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17007298003
- Condition: Corroded
- Location: Frames 12-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND - FWD WET AREA LEFT BEAM OTBD OF LT SEAT TRACK HAS A SPOT OF CORROSION BETWEEN FRAMES 12 AND  13.   REMOVED AND REPLACED FWD WET AREA SEAT TRACK IAW SRM 51-41-01, 51-41-02, 51-43-01, AND 51-43-02.
